# SDR UALA2009092102978

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 29,734 hours, 11,853 cycles
- Engine: Iae V2522A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR BLEED MESSAGE.  SENSING ELEMENT IN LT AC BAY PREVIOUSLY REPOSITIONED. IAW TSM FOUND HIGH RESISTANCE BETWEEN PIN A-4D AND PIN A-5D OF THE BMC 2. RESISTANCE CHECKS GOOD BETWEEN PIN A-4D OF BMC TO CABLE 77HF. CONTINUED INSTALLATION OF SENSING ELEMENT THRU END OF INSTALLATION. ACCOMPLISHED OPS TEST OF SENSING ELEMENT.  ACCMP'D TEST NO FAULTS NOTED.
